# SDR DALA1254051706

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 51,163 hours, 13,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 101651303
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE LOW.  REPLACED BOTTLE.
